| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction information was provided in b.2., b.5 and h.11.Upon further review of the reported information, following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, plunger did not engage iol properly and bent underneath.The issue was noticed during priming of the device and there was no patient contact.
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, iol was stuck in the pre-loaded injector.A back up lens was used to complete the procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).